Aa
A
A
A
Close
Beauty & Cosmetics Community
1.03k Members
Avatar universal

Steroid injection leaving skin atrophy will this go away?

About 5 weeks ago I received a steroid injection for inflammation in my chin after a car accident, 2 weeks ago the bump I had started to go away but now I have a debt from skin atrophy, the plastic surgery assistant told me it will be permanent. I thought skin and fat rejuvenated? Is she right? Also will it continue to worsen?
1 Responses
20414332 tn?1497406967
I believe it is permanent but it would only continue to worsen if u get more injections. Sometimes these things just happen im afraid sry
Have an Answer?
Top Women's Health Answerers
Learn About Top Answerers
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.